# SDR DXTA2016030706201

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 12,356 hours, 6,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM20051110
- Condition: Corroded
- Location: Te Flap
- Part time: 12,356 hours, 6,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP TRACK SUPPORT FITTING B, CORROSION FOUND AT FLAP TRACK SUPPORT FITTING BOLT HOLE.  AFTER CORROSION WAS REMOVED FROM BORE OF "B" FLAP TRACK UPPER ASSEMBLY FOUND BUSHINGS TO MEASURE BEYOND LIMITS OF .8760 -.8770 PER DRAWING 1159WM20056.  RT "B" TRACK UPPER FITTING LUG OUT OF BLUEPRINT SPECS IAW DRAWING NUMBER 1159WM20056.  NEW UPPER FITTING PN 1159WM20056-10B, LOWER FITTING PN 1159WM20057-8B AND TRACK PN 1159WM20051-110 ORDERED, RECEIVED AND MATCH DRILLED.  CONFIRMED FITTING ALIGNMENT AND FABRICATED SHIMS TO REAR BEAM AND TOP OF TRACK WHERE REQUIRED PER GAC DRAWING 1159W40003 AND 1159W20014.  INSTALLED RT B TRACK ASSY WITH UPPER AND LOWER FITTINGS TO REAR BEAM AREA IAW GAC DRAWINGS 1159W20014 AND 1159W40003.  TORQUED CONNECTING B TRACK HARDWARE PER GAMPS 2220 REV E.
